# SDR DL75E090353

- Difficulty date: March 4, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 39,134 hours, 13,867 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 281
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSE SKIN AT STA 281 AND BETWEEN S 17R AND S 18R WITH A 10 INCH CREASE ENDING AT APPROX SRA 271.  COMPLIED WITH AT SAA - SAT ON N/R 122231 SAA JOB 82298230001.
